Alert archive / California / Wind Advisories in 2007

Wind Advisory 103, NWS Los Angeles, CA

May 4, 2007

NWS Los Angeles, CA issued this wind advisory at May 4, 2007, 3:33 AM PDT. It took effect at May 4, 2007, 2:00 PM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 4, 2007, 3:33 AM PDT (10:33 UTC)
In effect from
May 4, 2007, 2:00 PM PDT
Expired
May 5, 2007, 12:00 PM PDT
In force
22 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 041033
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
333 AM PDT FRI MAY 4 2007

...GUSTY WESTERLY WINDS EXPECTED ACROSS THE ANTELOPE VALLEY TODAY...

.THE COMBINATION OF A FRONTAL PASSAGE AND ONSHORE FLOW WILL PRODUCE
WINDY CONDITIONS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON AND
EVENING.

ADVISORY LEVEL NORTH WINDS HAVE FAILED TO DEVELOP ACROSS SOUTHERN
SANTA BARBARA COUNTY. THEREFORE...THE WIND ADVISORY FOR SOUTHERN
SANTA BARBARA COUNTY HAS BEEN CANCELLED. 

CAZ039-052-041145-
/O.CAN.KLOX.WI.Y.0102.000000T0000Z-070504T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
333 AM PDT FRI MAY 4 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

ALTHOUGH WIDESPREAD ADVISORY LEVEL WINDS ARE NOT EXPECTED...LOCALLY
GUSTY NORTH WINDS 20 TO 30 MPH WILL CONTINUE ACROSS THE AREA THROUGH
THE MORNING HOURS.

$$

CAZ059-041700-
/O.NEW.KLOX.WI.Y.0103.070504T2100Z-070505T0600Z/
ANTELOPE VALLEY-
333 AM PDT FRI MAY 4 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING. 

WEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 40 MPH THIS AFTERNOON
WITH HIGHER GUSTS. THE WINDS WILL CONTINUE THIS EVENING...THEN
DECREASE OVERNIGHT. WITH THE GUSTY WINDS...AREAS OF BLOWING DUST
AND SAND COULD PRODUCE REDUCED VISIBILITIES ACROSS THE ANTELOPE
VALLEY THIS AFTERNOON AND EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RAT/ASR
7 follow-up statements
000 
WWUS76 KLOX 041659
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
959 AM PDT FRI MAY 4 2007

...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY
SATURDAY...

.A TROUGH OF LOW PRESSURE CENTERED OVER THE HIGH DESERT AND NEVADA
WILL GRADUALLY SHIFT NORTHEAST AS HIGH PRESSURE UPSTREAM
APPROACHES THROUGH SATURDAY. NORTHWEST WINDS WILL STRENGTHEN OVER
THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS THIS EVENING AND THE
ADVISORY AREA WILL LIKELY BE EXPANDED OVER THE HIGH COUNTRY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

CAZ059-042300-
/O.CON.KLOX.WI.Y.0103.070504T2100Z-070505T0600Z/
ANTELOPE VALLEY-
959 AM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. 

WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH
THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY AND MAY
REDUCED VISIBILITIES TO 2 MILES AS WELL.



$$


FORWOOD
000 
WWUS76 KLOX 042136
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
236 PM PDT FRI MAY 4 2007

...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY
SATURDAY...

.A TROUGH OF LOW PRESSURE CENTERED OVER THE HIGH DESERT AND NEVADA
WILL GRADUALLY SHIFT NORTHEAST AS HIGH PRESSURE UPSTREAM APPROACHES
THROUGH SATURDAY. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

CAZ053-054-050345-
/O.EXB.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
236 PM PDT FRI MAY 4 2007

...WIND ADVISORY IN EFFECT UNTIL 12 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PDT SATURDAY. 

WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
SHIFTING TO THE NORTH AFTER MIDNIGHT. STRONGEST WIND OVER THE
EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF
THE CASTAIC JUNCTION.

$$

CAZ059-050345-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T0600Z/
ANTELOPE VALLEY-
236 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH
THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY AND MAY
REDUCED VISIBILITIES TO 2 MILES AS WELL.

$$

FORWOOD
000 
WWUS76 KLOX 050010
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
510 PM PDT FRI MAY 4 2007

...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY
SATURDAY...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE
MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...
THE SANTA BARBARA COUNTY SOUTH COAST AND THE ANTELOPE VALLEY. THE
STRONG WINDS SHOULD DIMINISH OVER THE ANTELOPE VALLEY LATER THIS
EVENING...BUT CONTINUE ELSEWHERE INTO SATURDAY MORNING.

CAZ052-050600-
/O.EXA.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
510 PM PDT FRI MAY 4 2007

...WIND ADVISORY IN EFFECT UNTIL 12 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PDT SATURDAY. 

NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 45 MPH CAN
BE EXPECTED THROUGH SATURDAY MORNING. THE STRONGEST WINDS WILL BE
THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-050600-
/O.EXA.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-
510 PM PDT FRI MAY 4 2007

...WIND ADVISORY IN EFFECT UNTIL 12 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PDT SATURDAY. 

WEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED
THROUGH EARLY THIS EVENING. THE WINDS ARE FORECAST TO SHIFT MORE
TO THE NORTHWEST AND NORTH DURING THE EVENING THEN CONTINUE
THROUGH SATURDAY MORNING. THE STRONGEST WINDS TONIGHT AND SATURDAY
MORNING WILL BE BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-050600-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
510 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. 

WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
EXPECTED THROUGH THIS EVENING...THEN SHIFT MORE TO THE NORTH
AFTER MIDNIGHT. STRONGEST WINDS WILL BE OVER THE EXPOSED RIDGE
TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF THE CASTAIC
JUNCTION.

$$

CAZ059-050600-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T0600Z/
ANTELOPE VALLEY-
510 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH
THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY AND MAY
REDUCED VISIBILITIES TO 2 MILES AS WELL.

$$

SIRARD
000 
WWUS76 KLOX 050421
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
921 PM PDT FRI MAY 4 2007

...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY
SATURDAY...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS
OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND THE
SANTA BARBARA COUNTY SOUTH COAST OVERNIGHT THROUGH SATURDAY
MORNING. THE STRONGEST WINDS WILL BE BELOW AND THROUGH PASSES AND
CANYONS.

CAZ059-050530-
/O.CAN.KLOX.WI.Y.0103.000000T0000Z-070505T0600Z/
ANTELOPE VALLEY-
921 PM PDT FRI MAY 4 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS AND SHOULD REMAIN IN
THE 20 TO 30 MPH RANGE OVERNIGHT. LOCAL GUSTS TO 40 MPH WILL STILL
BE POSSIBLE AS WELL.

$$

CAZ053-054-051100-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
921 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. 

NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED
THROUGH THIS EVENING...THEN SHIFT MORE TO THE NORTH AFTER
MIDNIGHT. STRONGEST WINDS WILL BE OVER THE EXPOSED RIDGE TOPS AND
THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF THE CASTAIC JUNCTION.

$$

CAZ052-051100-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
SANTA BARBARA COUNTY MOUNTAINS-
921 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 45
MPH CAN BE EXPECTED THROUGH SATURDAY MORNING. THE STRONGEST WINDS
WILL BE THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ
MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-051100-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-
921 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45
MPH CAN BE EXPECTED THROUGH SATURDAY MORNING. THE STRONGEST WINDS
WILL BE BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 051002
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
302 AM PDT SAT MAY 5 2007

...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH THIS
MORNING...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE 
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING. THE
STRONGEST WINDS WILL BE BELOW AND THROUGH PASSES AND CANYONS.

CAZ039-052-051115-
/O.CAN.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
302 AM PDT SAT MAY 5 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED 
THE WIND ADVISORY.

ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT...LOCALY NORTHWEST TO
NORTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH
THE MORNING HOURS.

$$

CAZ053-054-051600-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
302 AM PDT SAT MAY 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE ACROSS THE AREA THROUGH THIS MORNING. THE STRONGEST WINDS
WILL BE OVER THE EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 
5 CORRIDOR NORTH OF THE CASTAIC JUNCTION.

$$

RAT
000 
WWUS76 KLOX 051544
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
844 AM PDT SAT MAY 5 2007

...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH THIS
MORNING...

.STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS
OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING. THE STRONGEST
WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS. WINDS WILL
DIMINISH THIS AFTERNOON.

CAZ053-054-051900-
/O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
844 AM PDT SAT MAY 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE ACROSS THE AREA THIS MORNING. THE STRONGEST WINDS WILL
OCCUR OVER THE EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5
CORRIDOR NORTH OF THE CASTAIC JUNCTION.

$$

MEIER/FORWOOD
000 
WWUS76 KLOX 051911
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1211 PM PDT SAT MAY 5 2007


CAZ053-054-052015-
/O.EXP.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1211 PM PDT SAT MAY 5 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WIND 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL PREVAIL OVER
EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR THIS
AFTERNOON.

$$

FORWOOD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 4, 3:15 AM PDT, 18 minutes earlier.

Area forecast discussion, May 4, 3:15 AM PDT, 18 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
315 AM PDT FRI MAY 4 2007

.SHORT TERM (TODAY THROUGH SUNDAY)...
LATEST SATELLITE/RADAR SHOWS BLOB-O-MOISTURE MOVING TOWARDS THE
CENTRAL COAST EARLY THIS MORNING ASSOCIATED WITH WEAK FRONT EXPECTED
TO MOVE ACROSS THE AREA. 00Z MODELS DID NOT INDICATE ANY GREAT RAIN
CHANCES FOR THE AREA...SO WILL CONFINE SLIGHT CHANCE POPS TO SAN
LUIS OBISPO/SANTA BARBARA COUNTIES THIS MORNING WITH DRY CONDITIONS
EVERYWHERE THIS AFTERNOON. NORTHERLY FLOW BEHIND THE FRONT WILL PILE
UP MOISTURE OVER THE NORTH-FACING SLOPES TONIGHT AND SATURDAY
MORNING...SO HAVE INDICATED SLIGHT CHANCE POP FOR THE NORTH SLOPES
OF ZONES 53/54. OTHERWISE...DRY CONDITIONS WILL BE EXPECTED THROUGH
THE PERIOD.

MAIN CONCERN IN SHORT TERM CONTINUES TO BE THE WINDS. NORTHERLY
WINDS DID NOT STRENGTHEN AS EXPECTED ACROSS THE SOUTH COAST OF
SANTA BARBARA COUNTY THIS MORNING...SO HAVE CANCELLED THE WIND
ADVISORY FOR ZONES 39/52. HOWEVER...AS THE FRONT MOVES ACROSS THE
AREA TODAY AND TONIGHT...GUSTY WINDS WILL CONTINUE ACROSS THE CWA.
AT THIS TIME...IT APPEARS THAT WINDS ACROSS THE ANTELOPE VALLEY
WILL REACH ADVISORY CRITERIA THIS AFTERNOON (PER MOS GUIDANCE)
SO HAVE ISSUED WIND ADVISORY FOR ZONE 59 FOR THIS AFTERNOON AND
EVENING. FOR THE MOUNTAINS...GUSTY NORTHWEST TO NORTH WINDS WILL
CONTINUE TODAY AND TONIGHT. HOWEVER...NOT SURE HOW WIDESPREAD
ADVISORY LEVEL WINDS MAY BE...SO HAVE DECIDED NOT TO ISSUE WIND
ADVISORIES FOR THE MOUNTAINS AT THIS TIME. DAY SHIFT CAN MONITOR
THAT SITUATION. BY SATURDAY NIGHT/SUNDAY...MODELS INDICATE FLOW
TURNS TO THE NORTHEAST...WITH THE BEST CANYON WINDS EXPECTED
ACROSS VENTURA AND LOS ANGELES COUNTIES WITH ADVISORY LEVEL WINDS
POSSIBLE.

AS FOR TEMPERATURES...WILL EXPECT A NOTICEABLE WARMING TREND THROUGH
THE PERIOD. FOR TODAY...LOW LEVEL CONDITIONS ARE VERY SIMILAR TO
THURSDAY...SO HAVE GONE A NEAR PERSISTENCE TEMP FORECAST FOR TODAY.
ON SATURDAY...BOUNDARY LAYER SHOWS GOOD WARMING AS ONSHORE FLOW
WEAKENS CONSIDERABLY. SO...WILL EXPECT WARMER TEMPS ALL AREAS WITH
THE BEST WARMING ACROSS INLAND AREAS. ON SUNDAY...GRADIENTS TURN
OFFSHORE (TO LEVELS NOT SEEN VERY OFTEN IN MAY PER TEMP STUDY DATA)
AND BOUNDARY LAYER CONTINUES TO WARM. SO...MORE WARMING CAN BE
EXPECTED WITH THE COASTAL PLAIN AND VALLEYS IN THE 80S TO LOWER 90S.

.LONG TERM (MONDAY THROUGH THURSDAY)...
FOR MONDAY AND TUESDAY...OFFSHORE CONDITIONS WILL CONTINUE WITH
SOME GUSTY CANYON WINDS AND VERY WARM TEMPS. AT THIS TIME...IT
APPEARS THAT MONDAY WILL BE THE WARMEST DAY. ON WEDNESDAY AND
THURSDAY...ONSHORE FLOW IS FORECAST TO RETURN TO THE AREA WITH
EVEN SOME MARINE LAYER CLOUDS/FOG FORMING BY WEDNESDAY NIGHT AND
THURSDAY. WITH THE RETURN OF ONSHORE FLOW AND MARINE LAYER...
TEMPS WILL TAKE A TUMBLE.

&&

FIRE WEATHER...
ON SUNDAY AND MONDAY...THE COMBINATION OF VERY WARM TEMPERATURES
GUSTY OFFSHORE WINDS AND SUBSEQUENT LOW RELATIVE HUMIDITIES WILL
HEIGHTEN FIRE WEATHER CONCERNS ACROSS THE AREA. GIVEN THIS PATTERN
CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP ACROSS THE AREA.
THE SITUATION WILL HAVE TO MONITORED CLOSELY THE NEXT DAY OR TWO.

&&

.AVIATION...04/1030Z

A WEAK FRONT WILL BRING SOME MVFR CIGS TO THE CENTRAL COAST BUT WILL
WASH OUT AND PRODUCE NOTHING MORE THAN SOME MID LEVEL CLOUDS FOR
L.A. AND VENTURA COUNTY AIRPORTS. AN ENHANCED SEABREEZE THIS
AFTERNOON FOR COASTAL AIRPORTS AND STRONG WEST WINDS FOR THE DESERT
SITES. A SUNDOWNER WILL CREATE WIND SHEAR AND TURBULENCE OVER AND
AROUND KSBA TONIGHT.

KLAX...SOME MID CLOUDS. A STRONGER THAN NORMAL SEABREEZE IN THE
AFTERNOON. GOOD CONFIDENCE IN TAF TODAY.

KBUR...SOME MID CLOUDS. SOME TURBULENCE AROUND THE AIRPORT THIS
AFTERNOON...INCREASING DURING THE EVENING WITH A CHANCE OF
WINDSHEAR. GOOD CONFIDENCE IN TAF TODAY.

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXCWFLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...THOMPSON
AVIATION...RORKE

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 3, 2:55 PM PDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 PM PDT THU MAY 3 2007

CAZ034>041-044>047-051>054-059-087-088-041300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
222 PM PDT THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTHWEST WINDS ARE EXPECTED THROUGHOUT MUCH OF SOUTHWESTERN
CALIFORNIA TONIGHT...WITH THE STRONGEST WINDS ALONG THE CENTRAL
COAST AND OVER SOUTHERN SANTA BARBARA COUNTY. THESE WINDS WILL
CREATE A HAZARDOUS ENVIRONMENT FOR MOTORISTS IN HIGH PROFILE
VEHICLES...ESPECIALLY ALONG INTERSTATE 101. GALE FORCE WINDS WILL
CONTINUE CREATE HAZARDOUS CONDITIONS OVER THE OUTER COASTAL WATERS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

GUSTY WINDS WILL CONTINUE IN THE SOUTHERN SANTA BARBARA COUNTY
THROUGH THE MORNING HOURS ON FRIDAY. FRIDAY AFTERNOON AND EVENING
SHOULD BRING ANOTHER ROUND OF GUSTY WINDS OVER MOST OF THE FORECAST
AREA. THE WINDS WILL THEN SHIFT TO NORTHERLY AND BECOME GUSTY OVER
THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS SATURDAY
MORNING...POSSIBLY IMPACTING THE VALLEYS BELOW PASSES AND CANYONS.
THESE WINDS WILL CREATE A HAZARDOUS ENVIRONMENT FOR MOTORISTS...
ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. GALE FORCE WINDS
WILL ALSO CONTINUE OVER THE OUTER COASTAL WATERS THROUGH FRIDAY
NIGHT. THESE STRONG MARINE WINDS WILL GENERATE A LARGER THAN NORMAL
SWELL THAT WILL CREATE A HIGH POTENTIAL FOR RIP CURRENT FORMATION
ALONG THE LOS ANGELES AND VENTURA COUNTY BEACHES. NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD/KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:45 PM PDTFire Weather WatchLOXLos Angeles24 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.